Follow
Share

My dad started Eliquis a few days ago, and when I went to visit he was extremely exhausted. Usually he will rally and get up when people come by but not yesterday. Apparently, he didn't even spend time with his friends (who he enjoys) when they came by and went back to bed. He already has sleep issues but this blood thinner seems to have made it worse. We are going to call his doctor today. But I wanted to know if other people had experienced the same thing.

My husband has been on Eliquis, 5mg 2x per day for a little over 2 years. I haven’t noticed any changes in his sleep, but anything is possible. He’s never been an energetic go-getter. He does nap in the afternoon but so do I. The most difficult thing to ”swallow” about this medication is the exorbitant cost.

Any time you notice any behavior changes, it’s always a smart idea to check in with his PCP.
Helpful Answer (0)
Reply to Ahmijoy
Report

Ask a Question

Subscribe to
Our Newsletter